Two inequalities for Poisson probabilities

W.H.M. Zijm, J.J. Dik

Research output: Contribution to journalArticleAcademicpeer-review


In this paper two elementary inequalities with respect to the Poisson distribution are proved.
Original languageEnglish
Pages (from-to)87-94
Number of pages8
JournalIndagationes Mathematicae (Proceedings)
Issue number1
Publication statusPublished - 1979

Fingerprint Dive into the research topics of 'Two inequalities for Poisson probabilities'. Together they form a unique fingerprint.

Cite this